JournalsrmiVol. 37, No. 2pp. 775–820

Regularity for fully nonlinear parabolic equations with oblique boundary data

  • Georgiana Chatzigeorgiou

    University of Cyprus, Nicosia, Cyprus
  • Emmanouil Milakis

    University of Cyprus, Nicosia, Cyprus
Regularity for fully nonlinear parabolic equations with oblique boundary data cover
Download PDF

A subscription is required to access this article.

Abstract

We obtain, up to a flat boundary, regularity results in parabolic Hölder spaces for viscosity solutions of fully nonlinear parabolic equations with oblique boundary conditions.

Cite this article

Georgiana Chatzigeorgiou, Emmanouil Milakis, Regularity for fully nonlinear parabolic equations with oblique boundary data. Rev. Mat. Iberoam. 37 (2021), no. 2, pp. 775–820

DOI 10.4171/RMI/1214